# SDR FDEA200906252305

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Coupling
- Part number: A53770978252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER COUPLING P 44-45, C 26-27 RT REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
